# SDR ASMF201210006

- Difficulty date: September 21, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737*
- Aircraft serial: 35115
- Aircraft time: 28,990 hours, 15,405 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A481014
- Part serial: AFCO1529601
- Condition: Leaking
- Location: Left
- Part time: 28,990 hours, 15,405 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB AT 3.8 PSI’S OF DIFFERENTIAL PRESSURE, A STRONG NOISE IN CREW CABIN WAS HEARD.  FLIGHT CREW ACCOMPLISHED THE QRH 2.1 PROCEDURE, NO CONFIRMED FAILURE, CONTINUED TO DESTINATION.  MX PERSONNEL REPLACED THE LT WINDSHIELD NR 2 IAW MM 56-12-11 AND WINDSHIELD NR 3 TORQUE WAS CHECKED IAW 56-11-11 AND PRESSURIZATION TEST WAS PERFORMED IAW 21-31-00, TESTED CORRECT.
